Jump to content

Recommended Posts

Britt777

Hi! I'm Britt777. I joined this site to figure out what is causing me numerous symptoms. Here is my brief story:

 

Took Lexapro for about 3 years or more, came off of it

 

Tried Trintillex and Brintillex, didn't like the way it made me feel

 

Doctor then tried Fluvoxamine 100mg and took that for 7 months. He decided to add Wellbutrin (Bupropion XL 150mg) along with it.

 

A month later I ask to stop Fluvoxamine (Luvox) because I felt like I was experiencing "depersonalization" or pretty much felt like life was not real and was a dream. So, at that appointment he told me to stop the Fluvoxamine and upped my Wellbutrin to 300mg once a day. The first day from this switch I felt great. Then the second day came... had nausea, lightheadedness, dizziness, "brain zaps", increased tinnitus (ringing in the ears), blurry vision, feeling like I could pass out, headaches, head pressure, and crazy fluctuating heart rate. (Today I had a heart rate of 100 and dropped to 70 within 5 minutes without doing anything different.) This is day 7 since the switch. I just want to find out if it's withdrawal symptoms from the Fluvoxamine since he didn't advise me to taper or if it's a reaction to upping the Wellbutrin.

Share this post


Link to post
scallywag

Britt -- Welcome to Surviving Antidepressants (SA)
 
Sudden switches like the one your doctor advised can cause withdrawal symptoms. Please read
Tapering -- what you need to know.
What is withdrawal syndrome.
One theory of anti-depressant withdrawal syndrome.

All the symptoms you list sound like withdrawal symptoms to me. Some people find the list (download files available) in this topic useful as a cross-check when they notice something:
Glenmullen’s withdrawal symptom list.

You may find the posts in these topics informative for your situation:
Tips for tapering off Luvox (fluvoxamine)
Tips for tapering off Wellbutrin XR, SR, XL (bupropion)

We have a topic about switching medications. It's about the not uncommon technique of switching to Prozac. I'm posting it so you can read about how some doctors prescribe for drug cross-overs:
Prozac switch or bridge.

I hope you'll find the information in the SA forums helpful for your situation. I'm sorry that you are in the position that you need the information, but am glad that you found us.

Share this post


Link to post
Britt777

Thank you for the information scallywag!

Share this post


Link to post
JanCarol

I agree with Scally - it's not this drug or that one.

 

It's the changes between them.

 

It sounds like you are a candidate for a hold (stay the same doses & drugs) until you stabilize again, but in order to be sure, could you Please put your withdrawal history in signature.  This gives moderators an at-a-glance view of your drugs and dosages so that we can try to parse out what might be causing the worst symptoms.

 

Additionally, the modest Scally has written an excellent thread here, to get you ready for a taper:  Before You Begin Taper - What you Should Know

 

I hope you see the sun today!

Share this post


Link to post
Ali4

How quickly did you come off lexapro?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy